Asian Journal of Mathematics
Volume 9 (2005)
Closed Minimal Willimore Hypersurfaces of S5(1) with Constant Scalar Curvature
Pages: 65 – 78
We consider minimal closed hypersurfaces M4 subset S5(1) with constant scalar curvature. We prove that, if M4 is additionally a Willmore hypersurface, then it is isoparametric. This gives a positive answer to the question made by Chern about the pinching of the scalar curvature for closed minimal Willmore hypersurfaces in dimension 4.
Published 1 January 2005